Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Flats and the flat torus theorem in systolic spaces

Tomasz Elsner

Geometry & Topology 13 (2009) 661–698
Bibliography
1 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren series 319, Springer (1999) MR1744486
2 T Elsner, Asymptotic cones of systolic spaces, in preparation
3 T Elsner, Isometries of systolic spaces, submitted
4 T Elsner, Systolic groups with isolated flats, submitted
5 F Haglund, Complexes simpliciaux hyperboliques de grande dimension, Prepublication Orsay 71 (2003)
6 G C Hruska, Nonpositively curved $2$–complexes with isolated flats, Geom. Topol. 8 (2004) 205 MR2033482
7 G C Hruska, B Kleiner, Hadamard spaces with isolated flats, Geom. Topol. 9 (2005) 1501 MR2175151
8 T Januszkiewicz, J Światkowski, Simplicial nonpositive curvature, Publ. Math. Inst. Hautes Études Sci. (2006) 1 MR2264834
9 T Januszkiewicz, J Światkowski, Filling invariants of systolic complexes and groups, Geom. Topol. 11 (2007) 727 MR2302501
10 P Przytycki, Systolic groups acting on complexes with no flats are word-hyperbolic, Fund. Math. 193 (2007) 277 MR2289773
11 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112